# SDR R61A201812040028

- Difficulty date: December 4, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F3A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND MULTIPLE LOCATIONS OF LEVEL 2 CORROSION AND GOUGES ON RT INBD SEAT TRACK FROM FR 22 TO FR 34. MAINTENANCE REMOVED DAMAGE SECTION OF SEAT TRACK AND REPAIRED IAW SRM 53-00-10 REPAIR 1
